# SDR MASA20201215101

- Difficulty date: November 29, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL IN SECTIONS FS 364-FS 485 27LBL, FS 379-485 9 LBL AND FS 485 9 RBL AT PAX CABIN FWD WET AREA (W1).  NEW SEAT RAILS IN SECTION FS 364 TO FS 485 27 LBL FS 379-485 9 LBL AND FS 485 9 RBL WERE REPLACED, PER CRJ900 AMM 53-00-49-400-801 CONF A0H.
